MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION AVAPS30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number ITX1130S21
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient has benefited from ceasing to use the device after the release of the fsn.He is requesting reimbursement of the device rental fees and reimbursement for damages.There is no allegation of serious or permanent harm or injury.The patient required no medical intervention.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Due to no device information being provided, the exact recall number is unknown.The possible recall numbers are z-1972-2021, z-1973-2021, and z-1974-2021.
 
Additional Manufacturer Narrative
H3 other text : the device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient has benefited from ceasing to use the device after the release of the fsn.He is requesting reimbursement of the device rental fees and reimbursement for damages.There is no allegation of serious or permanent harm or injury.The patient required no medical intervention.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.Due to no device information being provided, the exact recall number is unknown.The possible recall numbers are z-1972-2021, z-1973-2021, and z-1974-2021.Udi related data quality updates only.The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient has benefited from ceasing to use the device after the release of the fsn.He is requesting reimbursement of the device rental fees and reimbursement for damages.There was no allegation of serious or permanent harm or injury.The patient required no medical intervention.The medical device associated with this complaint is currently under legal hold.As a result, philips is unable to proceed with device evaluation activities.This restriction prevents access to the device for inspection, testing, or analysis.If additional information becomes available, philips will assess the information according to regulatory obligations and perform any necessary reporting activities to the appropriate competent authorities.In this report, box d, g, h has been updated/corrected.

Brand Name
DREAMSTATION AVAPS30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17905726
Report Number2518422-2023-26083
Device Sequence Number20699981
Product Code MNS
UDI-Device Identifier00606959426481
UDI-Public(01)00606959426481
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryIT
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberITX1130S21
Device Catalogue NumberITX1130S21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer07/31/2023
12/12/2025
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date08/20/2024
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown